Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 46, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jun 18, 2015, 8:55 AM CDT for Jasper County, Missouri. It took effect at Jun 19, 2015, 9:36 AM CDT. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 8:55 AM CDT (13:55 UTC)
- In effect from
- Jun 19, 2015, 9:36 AM CDT
- Expired
- Jun 21, 2015, 8:23 AM CDT
- In force
- 47 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jasper County, MO
The radar
The Springfield radar (KSGF), 105 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River near Waco (WCOM7). The gauge peaked at 16.41 ft at Jun 19, 2015, 4:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 19 ft
- Moderate stage
- 30 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
406
WGUS43 KSGF 181355
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 AM CDT THU JUN 18 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Spring River near Waco affecting Jasper County.
.This warning is based on future forecast precipitation amounts of
two to four inches during the next 24 to 36 hours as the remnants of
Tropical Depression Bill move through the region. Campers and other
interests along the river should be aware of river levels and
prepare to seek higher ground if flooding is observed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
MOC097-190155-
/O.NEW.KSGF.FL.W.0046.150619T1436Z-150621T1323Z/
/WCOM7.1.ER.150619T1436Z.150620T0000Z.150620T1323Z.NO/
855 AM CDT THU JUN 18 2015
* From Friday morning...until further notice.
...For the Spring River near Waco...
* At 8:15 AM Thursday The stage was 7.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow late
morning and continue to rise to near 20.4 feet by tomorrow evening.
The river will fall below flood stage by Saturday morning.
* Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple
Bridge flood. Flood waters impact low areas near Galesburg upstream
from the Waco forecast point. Blackberry Creek floods due to
backwater effects from the Spring River.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Spring River Basin
Waco 19 7.0 Thu 08 AM 18.0 19.3 13.1
&&
LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454
$$3 follow-up statements
551
WGUS83 KSGF 181420
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 AM CDT THU JUN 18 2015
...The Flood Warning continues for the following rivers in
Southwest Missouri and Southeast Kansas...
Elk River near Tiff City affecting McDonald County
Sac River near Caplinger Mills affecting Cedar County
Spring River above Baxter Springs affecting Cherokee County
Spring River at Carthage affecting Jasper County
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Gasconade River at Jerome affecting Phelps County
Spring River near Waco affecting Jasper County
.Heavy rainfall is expected to occur over the area from today through
Friday evening. This will cause river levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-190520-
/O.EXT.KSGF.FL.W.0040.000000T0000Z-150622T0438Z/
/CMZM7.2.ER.150618T0208Z.150619T1800Z.150621T0438Z.NO/
920 AM CDT THU JUN 18 2015
...For the Sac River near Caplinger Mills...
* At 8:45 AM Thursday The stage was 16.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.8 feet by
tomorrow evening. The river will fall below flood stage Saturday
before midnight.
* Impact...At 27.0 feet...Flood waters affect fields along the left
bank at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Sac River Basin
Caplinger Mills 16 16.1 Thu 09 AM 25.5 23.6 13.7
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
MOC169-190520-
/O.CON.KSGF.FL.W.0039.150619T1354Z-150621T1136Z/
/BIGM7.1.ER.150619T1354Z.150620T0600Z.150621T0536Z.NO/
920 AM CDT THU JUN 18 2015
...For the The Big Piney below Fort Leonard Wood East Gate...
* At 9:00 AM Thursday The stage was 3.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 13.9 feet by early Saturday morning. The river
will fall below flood stage by early Sunday morning.
* Impact...At 15.0 feet...Moderate flooding begins at the gage site.
Water at the lower TA 250 Training Ground is two feet deep.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Big Piney River
Fort Leonard Wo 8 3.0 Thu 09 AM 6.7 13.2 6.8
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC119-190520-
/O.EXT.KSGF.FL.W.0043.150619T1528Z-150621T0946Z/
/TIFM7.1.ER.150619T1528Z.150620T0000Z.150620T0946Z.NO/
920 AM CDT THU JUN 18 2015
...For the Elk River near Tiff City...
* At 8:30 AM Thursday The stage was 5.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and
continue to rise to near 18.0 feet by tomorrow evening. The river
will fall below flood stage by Saturday morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Elk River Basin
Tiff City 15 5.1 Thu 08 AM 12.8 14.0 8.0
&&
LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
3663 9454
$$
MOC161-190520-
/O.CON.KSGF.FL.W.0042.150620T1320Z-150622T1300Z/
/JRMM7.1.ER.150620T1320Z.150621T0000Z.150621T1300Z.UU/
920 AM CDT THU JUN 18 2015
...For the The Gasconade River at Jerome...
* At 8:45 AM Thursday The stage was 4.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Saturday morning and continue
to rise to near 16.2 feet by Saturday evening. The river will fall
below flood stage by Sunday morning.
* Impact...At 15.0 feet...Minor flooding begins near the gage site.
Flood waters reach the lower edge of the concrete building where
the gage equipment is located.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Gasconade River Basin
Jerome 15 4.4 Thu 09 AM 7.3 14.8 15.1
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$
KSC021-190519-
/O.EXT.KSGF.FL.W.0044.150619T1440Z-150622T0325Z/
/BXTK1.1.ER.150619T1440Z.150620T0600Z.150621T0325Z.UU/
920 AM CDT THU JUN 18 2015
...For the Spring River above Baxter Springs...
* At 8:30 AM Thursday The stage was 6.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and
continue to rise to near 17.6 feet by early Saturday morning. The
river will fall below flood stage by Saturday before midnight.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Spring River Basin
Baxter Springs 14 6.1 Thu 08 AM 12.8 17.1 12.0
&&
LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471
$$
MOC097-190519-
/O.EXT.KSGF.FL.W.0045.150619T0205Z-150622T0100Z/
/CHTM7.1.ER.150619T0205Z.150620T0600Z.150621T0100Z.NO/
920 AM CDT THU JUN 18 2015
...For the Spring River at Carthage...
* At 8:45 AM Thursday The stage was 4.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 12.4 feet by early Saturday morning. The river will fall
below flood stage by Saturday evening.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Spring River Basin
Carthage 10 4.3 Thu 09 AM 11.5 12.1 8.0
&&
LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437
$$
MOC097-190519-
/O.CON.KSGF.FL.W.0046.150619T1436Z-150621T1323Z/
/WCOM7.1.ER.150619T1436Z.150620T0000Z.150620T1323Z.NO/
920 AM CDT THU JUN 18 2015
...For the The Spring River near Waco...
* At 8:15 AM Thursday The stage was 7.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and
continue to rise to near 20.4 feet by tomorrow evening. The river
will fall below flood stage by Saturday morning.
* Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple
Bridge flood. Flood waters impact low areas near Galesburg upstream
from the Waco forecast point. Blackberry Creek floods due to
backwater effects from the Spring River.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Spring River Basin
Waco 19 7.0 Thu 08 AM 18.0 19.3 13.1
&&
LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454
$$
Terry412
WGUS83 KSGF 181924
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 PM CDT THU JUN 18 2015
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Elk River near Tiff City affecting McDonald County
Spring River above Baxter Springs affecting Cherokee County
Spring River at Carthage affecting Jasper County
Spring River near Waco affecting Jasper County
.Heavy rainfall over the Spring and Elk River Basins in association
with the remnants of Tropical Storm Bill will cause river levels to
rise to flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC119-191024-
/O.EXT.KSGF.FL.W.0043.150620T0448Z-150621T0615Z/
/TIFM7.1.ER.150620T0448Z.150620T0600Z.150620T0615Z.NO/
224 PM CDT THU JUN 18 2015
...For the Elk River near Tiff City...
* At 1:30 PM Thursday The stage was 5.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and
continue to rise to near 15.1 feet by early Saturday morning. The
river will fall below flood stage by early Saturday morning.
* Impact...At 15.0 feet...Minor flooding occurs at the gage site. The
Cowskin River Floating Public Access Area on the west side of
Highway 43 floods. The access road to the RV Park at Herman's
Campground two miles upstream from the bridge floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Elk River Basin
Tiff City 15 5.1 Thu 01 PM 7.9 12.8 7.2
&&
LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
3663 9454
$$
KSC021-191024-
/O.EXT.KSGF.FL.W.0044.150620T0400Z-150621T0800Z/
/BXTK1.1.ER.150620T0400Z.150620T0600Z.150620T0800Z.UU/
224 PM CDT THU JUN 18 2015
...For the Spring River above Baxter Springs...
* At 1:30 PM Thursday The stage was 6.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and
continue to rise to near 14.2 feet by early Saturday morning. The
river will fall below flood stage by Saturday morning.
* Impact...At 14.5 feet...The north end of Kiwanis Park floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Spring River Basin
Baxter Springs 14 6.3 Thu 01 PM 8.9 13.6 7.2
&&
LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471
$$
MOC097-191024-
/O.EXT.KSGF.FL.W.0045.150620T0300Z-150621T0627Z/
/CHTM7.1.ER.150620T0300Z.150620T0600Z.150620T0627Z.NO/
224 PM CDT THU JUN 18 2015
...For the Spring River at Carthage...
* At 1:45 PM Thursday The stage was 4.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and
continue to rise to near 10.1 feet by early Saturday morning. The
river will fall below flood stage by early Saturday morning.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site.
Flood waters impact State Highway 37 east of Carthage between
Avilla and Reeds.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Spring River Basin
Carthage 10 4.3 Thu 02 PM 7.2 8.8 5.7
&&
LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437
$$
MOC097-191024-
/O.EXT.KSGF.FL.W.0046.150620T0504Z-150621T0648Z/
/WCOM7.1.ER.150620T0504Z.150620T0600Z.150620T0648Z.NO/
224 PM CDT THU JUN 18 2015
...For the Spring River near Waco...
* At 1:30 PM Thursday The stage was 6.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Saturday morning and
continue to rise to near 19.2 feet by early Saturday morning. The
river will fall below flood stage by early Saturday morning.
* Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple
Bridge flood. Flood waters impact low areas near Galesburg upstream
from the Waco forecast point. Blackberry Creek floods due to
backwater effects from the Spring River.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Fri Sat Sun
Spring River Basin
Waco 19 6.9 Thu 01 PM 11.8 17.7 6.2
&&
LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454
$$764
WGUS83 KSGF 191314
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 AM CDT FRI JUN 19 2015
...The Flood Warning is cancelled for the following rivers...
Spring River above Baxter Springs affecting Cherokee County
Spring River at Carthage affecting Jasper County
Spring River near Waco affecting Jasper County
...The Flood Warning continues for the following rivers in
Missouri...
Elk River near Tiff City affecting McDonald County
.Heavy rainfall that occurred mainly in the Elk River Basin will
cause river levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC119-200414-
/O.EXT.KSGF.FL.W.0043.150620T0325Z-150621T0824Z/
/TIFM7.1.ER.150620T0325Z.150620T0600Z.150620T0824Z.NO/
814 AM CDT FRI JUN 19 2015
...For the Elk River near Tiff City...
* At 7:30 AM Friday The stage was 8.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 15.6 feet by around midnight. The river will fall below
flood stage by early tomorrow.
* Impact...At 15.0 feet...Minor flooding occurs at the gage site. The
Cowskin River Floating Public Access Area on the west side of
Highway 43 floods. The access road to the RV Park at Herman's
Campground two miles upstream from the bridge floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Elk River Basin
Tiff City 15 8.5 Fri 07 AM 14.1 8.9 6.0
&&
LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
3663 9454
$$
KSC021-191344-
/O.CAN.KSGF.FL.W.0044.000000T0000Z-150621T0800Z/
/BXTK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
814 AM CDT FRI JUN 19 2015
The Flood Warning has been cancelled for The Spring River above
Baxter Springs.
* At 7:30 AM Friday The stage was 13.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river crested below flood stage at 13.3 feet. The
river will fall to 9.9 feet by .
* Impact...At 14.5 feet...The north end of Kiwanis Park floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Spring River Basin
Baxter Springs 14 13.0 Fri 07 AM 9.9 6.8 5.5
&&
LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471
$$
MOC097-191344-
/O.CAN.KSGF.FL.W.0045.000000T0000Z-150621T0627Z/
/CHTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
814 AM CDT FRI JUN 19 2015
The Flood Warning has been cancelled for The Spring River at
Carthage.
* At 7:45 AM Friday The stage was 5.5 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will crest below flood stage at 6.9 feet
tomorrow morning.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site.
Flood waters impact State Highway 37 east of Carthage between
Avilla and Reeds.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Spring River Basin
Carthage 10 5.5 Fri 08 AM 6.9 6.5 5.4
&&
LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437
$$
MOC097-191344-
/O.CAN.KSGF.FL.W.0046.000000T0000Z-150621T0648Z/
/WCOM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
814 AM CDT FRI JUN 19 2015
The Flood Warning has been cancelled for The Spring River near Waco.
* At 7:30 AM Friday The stage was 16.2 feet.
* Flood stage is 19.0 feet.
* Forecast...The river crested below flood stage at 16.4 feet. The
river will fall to 11.6 feet by .
* Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple
Bridge flood. Flood waters impact low areas near Galesburg upstream
from the Waco forecast point. Blackberry Creek floods due to
backwater effects from the Spring River.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Spring River Basin
Waco 19 16.2 Fri 07 AM 11.6 8.1 5.2
&&
LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:43 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 18, 6:43 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 AM CDT Thu Jun 18 2015
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 249 AM CDT THU JUN 18 2015
All eyes are focused on the remnants of tropical system "Bill"
early this morning which was centered just north of the Red River
in southern Oklahoma. Parts of Oklahoma have taken a pounding of
rain yesterday into early this morning north and northwest of the
low. Another band of convection was stretching from western
Louisiana and east Texas through central Arkansas and into
southwest and south central Missouri early this morning. This has
brought hourly rainfall at BBG between 06z-07z around a quarter inch.
Focus during this forecast will remain on "Bill" remnants and with
heavy rain and flooding potential across the area.
&&
.SHORT TERM...(Today through Friday night)
Issued at 249 AM CDT THU JUN 18 2015
Convection is expected to continue for the remainder of the early
morning hours into today and tonight as the low pressure system
slowly begins to track eastward from Oklahoma into Arkansas. There
will likely be a sharp precipitation gradient across our forecast
area with the best rainfall expected to occur just north of the
low track across southern Missouri. With precipitable water values
extremely high for this time of year in the 2.0 to 2.2 in. range
over this area, rainfall rates are expected to be quite high with
this system. The heaviest rainfall is expected to occur along and
south of the interstate 44 corridor across our CWA where 4 to 6
inches and isolated higher amounts will be possible. Our northwest
CWA will have the lowest precipitation amounts which will probably
be around an inch or less. As the low begins to slowly progress
eastward and then northeastward on Friday, precipitation will
gradually end on the western edges of this system and then shift
east. Most of the precipitation should have exited the area by 12z
Saturday morning.
Because of the high precipitation rates and amounts we are
expecting and falling over the terrain which is more favorable for
flash flooding, we are expecting the impacts with this system to
be on the high side. There are many quick rising creeks and
streams throughout the area and hundreds of low water crossings
across the Ozarks. Flash flooding is expected to become widespread
across southern Missouri today, tonight and Friday and there may
be many roads which will become impassible. Rain will eventually
end across the eastern CWA on Friday night. Question is whether or
not to extend the watch to cover Friday night for our eastern CWA.
Will make that decision prior to forecast package issuance.
.LONG TERM...(Saturday through Wednesday)
Issued at 249 AM CDT THU JUN 18 2015
By Saturday, the system should be east of the area and there may
be a period of drying out.
Upper level pattern does keep upper ridge axis to our west over
the weekend and into early next week which may allow for some
northern stream energy and frontal boundary to seep southeastward
into the area. This may be a focus for additional convection from
late in the weekend into early next week.
By the middle of next week, the upper ridge will begin to inch
eastward which should bring hotter and drier conditions to the area.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Pilots flying in and out of the southwest Missouri airports will
need to monitor radar trends closely over the next 24 hours.
Pilots can also expect lower flight conditions most of the time as
the remnants of Tropical Storm Bill directly impacts the region.
Heavy rain, low ceilings, and breezy conditions will occur as the
tropical system approaches from the southwest. Scattered showers
and even some isolated thunderstorms will be ongoing most of the
next 24 hours.
This system is not expected to exit the Ozarks Region until Friday
evening.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Saturday morning FOR MOZ057-058-
069>071-081>083-092-096>098-104>106.
FLASH FLOOD WATCH through Friday evening FOR MOZ055-056-066>068-
077>080-088>091-093>095-101>103.
KS...FLASH FLOOD WATCH through Friday evening FOR KSZ073-097-101.
&&
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...CramerHazardous weather outlook, Jun 18, 3:41 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 341 AM CDT THU JUN 18 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190845- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 341 AM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. LIMITED LIGHTNING RISK. DISCUSSION... SHOWERS AND A FEW THUNDERSTORMS WILL PRODUCE MODERATE TO LOCALLY HEAVY RAINFALL TODAY AND TONIGHT AS THE REMNANTS OF TROPICAL STORM BILL MOVE INTO THE AREA. THERE IS AN OUTSIDE CHANCE AT A STRONG STORM OR TWO...HOWEVER INSTABILITY IS EXPECTED TO REMAIN FAIRLY LOW AND THE MAIN HAZARDOUS WEATHER RISK WILL BE WITH FLASH FLOODING. SEVERAL INCHES OF RAIN IS EXPECTED ACROSS SOUTHERN MISSOURI THROUGH TONIGHT WHICH WILL LIKELY LEAD TO FLOODING AND FLASH FLOODING. MOST FAVORABLE AREAS FOR FLOODING WILL BE ALONG CREEKS AND STREAMS...AND ALSO LOW LYING AREAS SUCH AS LOW WATER CROSSINGS. THE FLOODING AND FLASH FLOODING RISK LEVEL IS IN THE ELEVATED TO SIGNIFICANT CATEGORY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ELEVATED TO SIGNIFICANT RISK FOR FLASH FLOODING AND RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH FRIDAY NIGHT AS THE REMNANTS FROM TROPICAL STORM BILL CONTINUE TO IMPACT THE OUTLOOK AREA WITH PERIODS OF MODERATE TO VERY HEAVY RAINFALL. THE HEAVIEST RAIN WILL OCCUR ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR IN SOUTHERN MISSOURI WHERE STORM TOTAL RAINFALL OF 4 TO 6 INCHES AND ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY...AND THERE IS A VERY LIMITED RISK FOR AN ISOLATED TORNADO THAT SOMETIMES ACCOMPANY THE REMNANTS OF A TROPICAL SYSTEM. HOWEVER THAT RISK AT THIS TIME LOOKS TO BE LOW WITH LIMITED INSTABILITY EXPECTED. HEAT INDEX VALUES IN THE MID TO UPPER 90S WILL BE POSSIBLE FROM SATURDAY INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) LINDENBERG
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:12 PM CDT | Special Weather Statement | SGF | Stone, Taney | 33 min |
| Jun 17, 9:31 PM CDT | Areal Flood Advisory | SGF | Benton, Camden, Dallas, Hickory, Laclede, Maries and 5 more | 5 hr |
| Jun 18, 2:50 AM CDT | Areal Flood Advisory | SGF | Benton, Camden, Dallas, Hickory, Laclede, Maries and 5 more | 7 hr |
| Jun 18, 3:44 AM CDT | River Flood Warning | SGF | McDonald | 71 hr |
| Jun 18, 3:44 AM CDT | River Flood Warning | SGF | Jasper | 4 days |
| Jun 18, 10:48 AM CDT | River Flood Warning | SGF | Laclede | 3 days |
| Jun 18, 11:05 AM CDT | River Flood Warning | SGF | Stone | 65 hr |
| Jun 18, 2:59 PM CDT | Flash Flood Warning | SGF | Barry, Jasper, McDonald, Newton | 8 hr |
| Jun 18, 4:02 PM CDT | Areal Flood Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 7 hr |
| Jun 18, 6:37 PM CDT | Flash Flood Warning | SGF | Barry, Dade, Lawrence | 4 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.